Browsing FEF - Makale Koleksiyonu | Matematik Bölümü / Department of Mathematics by Citation "Halıcı, S., Karataş, A. & Sütlü, S. S. (2020). Hom-lie-hopf algebras. Journal of Algebra, 553, 26-88. doi:10.1016/j.jalgebra.2020.01.022"
Now showing items 1-1 of 1
(Academic Press Inc., 2020-07-01)We studied both the double cross product and the bicrossproduct constructions for the Hom-Hopf algebras of general (α,β)-type. This allows us to consider the universal enveloping Hom-Hopf algebras of Hom-Lie algebras, which ...